MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK SPIRIT COMBO; INSULIN INFUSION PUMP

ROCHE DIABETES CARE, INC. ACCU-CHEK SPIRIT COMBO; INSULIN INFUSION PUMP
Model Number 05391512001
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the infusion device was delivering an inaccurate amount of insulin as the basal rate settings were changed to 0.0 units per hour, although the customer states the basal rate was previously set correctly.

Brand Name
ACCU-CHEK SPIRIT COMBO
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key10025159
Report Number3011393376-2020-01603
Device Sequence Number2937309
Product Code LZG
UDI-Device Identifier04015630883479
UDI-Public04015630883479
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number05391512001
Device Catalogue Number05391512001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date07/27/2020
Patient Sequence Number1
Patient Age51 YR
Patient Weight95